# SDR USAA2011072100004

- Difficulty date: July 17, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 69,644 hours, 31,193 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G02
- Part serial: UHW31502
- Condition: Defective
- Location: Potable Water
- Part time: 16,481 hours, 7,408 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ABOUT 2 HOURS INTO FLIGHT, ATTENDANT SMELLED ELECTRICAL WIRES IN LAV 'E'.  HOT WATER HEATER WAS SHUT OFF AND SMELL DISSIPATED.  MAINTENANCE REMOVED AND REPLACED THE LAV 'E' WATER HEATER IAW AIRBUS MAINTENANCE MANUAL 38-12-16.
